Global solvability of the free-boundary problem for one-dimensional motion of a self-gravitating viscous radiative and reactive gas

Search this Article

Journal

  • Proceedings of the Japan Academy Ser. A Mathematical Sciences

    Proceedings of the Japan Academy Ser. A Mathematical Sciences 84(7), 123-128, 2008-07

    Japan Academy

Codes

  • NII Article ID (NAID)
    40016292880
  • NII NACSIS-CAT ID (NCID)
    AA00785474
  • Text Lang
    ENG
  • ISSN
    03862194
  • NDL Article ID
    9645799
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-T494
  • Data Source
    NDL 
Page Top